# SDR UIEA2023121200992

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,091 hours, 23,735 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH MLG, BELOW THE LOCKPLATE, PLATE OF AFT TRUNNION BEARING (ON LOWER ZONE OF FLANGE) WITH CORROSION( RH MLG AFT TRUNNION BEARING, SUPPORT BEAM BORE WAS REPAIRED AND BUSHINGS WERE REPLACED; IAW TRE 6757226 REV. ORIGINAL, APRIL 2010. )
